# SDR MALA954499

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CVG/DTW - FLT 3409 - DURING DEPARTURE FROM CVG, RT MLG INTRANSIT LIGHT DID NOT ILLUMINATE WHEN LANDING GEAR WAS RETRACTED.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE CLEANED THE LANDING GEAR INTRANSIT MICROSWITCH.  THE SYSTEM FUNCTIONED SATISFACTORILY.  (X)
